RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 6, Number 4  


Vladimir Mikhaĭlovich Tikhomirov (on the occasion of his seventieth birthday)
A. V. Arutyunov, A. P. Buslaev, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. S. Polovinkin
3
Some elementary formulas of convex analysis
A. V. Arutyunov
7
Optimal reconstruction of a harmonic function from the Fourier coefficients
S. V. Bliznyuk
10
On the properties of solutions of a class of systems of nonlinear differential equations on graphs
A. P. Buslaev, A. G. Tatashev, M. V. Yashina
17
On the embedding and approximation of the intersection of sets and function classes
È. M. Galeev
25
Convex extensional operators
A. G. Kusraev, S. S. Kutateladze
31
Optimal interpolation and the Lagrange principle
G. G. Magaril-Il'yaev
42
A generalized theorem on an inverse function, and extremal problems with constraints
G. G. Magaril-Il'yaev
48
On the reconstruction of the solution of the Dirichlet problem from inexact initial data
K. Yu. Osipenko
55
Optimal reconstruction of an integral over a $D$-dimensional ball
S. S. Chudova
63
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021